Mathematical Methods of Operations Research

, Volume 58, Issue 2, pp 237–245 | Cite as

Hierarchical algorithms for discounted and weighted Markov decision processes

  • M. Abbad
  • C. Daoui


We consider a discrete time finite Markov decision process (MDP) with the discounted and weighted reward optimality criteria. In [1] the authors considered some decomposition of limiting average MDPs. In this paper, we use an analogous approach for discounted and weighted MDPs. Then, we construct some hierarchical decomposition algorithms for both discounted and weighted MDPs.


Discounted MDP Weighted MDP Decomposition Strongly Connected Classes Graph theory 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Springer-Verlag 2003

Authors and Affiliations

  1. 1.Faculté des SciencesRabatMarokko
  2. 2.Faculté des Sciences et TechniquesBéni-MellalMarokko

Personalised recommendations